# SDR CA000316003

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 9753512602R
- Condition: Failed
- Location: Fuel Flow
- Part time: 124 hours
- Component: Fuel Flow Sensor, Pwa, PT6A67B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN-FLIGHT, THE FLIGHT CREW NOTICED THE FUEL FLOW DROP OFF, NO OTHER ABNORMAL INDICATIONS WERE APPARENT.  MAINTENANCE REPLACED THE FUEL FLOW TRANSMITTER.
